Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Started microgynon. Why am I bleeding continuously and heavily? Emergency?

Hello, I started microgynon 30, 20 days ago (when I had the first day of my period) and I had a normal period, and have continued to bleed since. I had my second baby in January and had been on the same pill before my first, with no irregular bleeding ect, so just a bit concerned, I wanted to go back on the pill to help with my period paind and heavy bleeding, but it seems that it has somehow backfired and I am continually bleeding, please can you tell me if this is something I need to see my gp about?
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern in my opinion you stop taking the medicine and tolerate the, irregularities, dysfunctional bleeding, disturbances in bleeding but these would get alright on its own be patience no need to worry about this and even no need to take the hormone tablet for this because you have already taken this, hope this information helps you, take care and have a nice day.
Answered: Wed, 21 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor